# SDR UIEA2017102502079

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 625982
- Condition: Broken
- Location: Outlet Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK COMPRESSOR OUTLET TEMP SENSOR TA41 BROKEN.  REMOVED AND REPLACED THE LEFT PACK COMPRESSOR OUTLET TEMP SENSOR.
